Diary of Unknown Symptoms

Mystery of the Internal Vibration

Entry for July 23, 2006


Yesterday I took a smaller dose of Benfotamine and today I only took one with my dinner. I’m going to go back to using acidophilus for my B vitamins and not use Benfotamine at all unless I have to. My new system for absorption overnight seems to be working.

I still have the vibration but my eyes are a lot better today. I think I was taking too much Benfotamine and it was actually making things worse. The iridologist wanted me to take 6 a day so I wasn’t doing anything I wasn’t told to do.

What’s the point of taking 6 a day when it’s a fat soluble vitamin? That doesn’t make any sense!!

Advertisements

July 23, 2006 - Posted by | Health | , , , ,

No comments yet.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: